# SDR SWAA102136

- Difficulty date: April 15, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N670SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23784
- Aircraft time: 70,355 hours, 57,649 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Battery Pack
- Part number: 2013
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND EMERGENCY EXIT LIGHT BATTERY INOP.  REMOVED AND REPLACED BATTERY PACK PER MM.
